# SDR 6CBA2020033020191

- Difficulty date: March 26, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N715AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1715
- Aircraft time: 2,824 hours, 2,649 cycles
- Engine: Pwc PT6A67P
- Engine time: 2,821 hours, 2,646 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PROBLEM: JUST AFTER TAKEOFF FROM KPDK, THE FLIGHT CREW REPORTED " BURNING SMELL IN COCKPIT, NO SMOKE OBSERVED. THE AIRCRAFT RETURNED FROM ITS DEPARTURE AIRPORT (KPDK) AND LANDED WITRHOUT INCIDENT. RESOLUTION: THE CONTRACT MAINTENANCE VENDOR OPERATED THE ECS SYSTEM ON HIGH HEAT TO CLEAR THE SMELL OF CORROSION INHIBITOR, C/W GROUND RUN TESTS 9,19,20 IAW AMM 12-BZ-71-00-00-00A-903A-A.
